RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 757–760 (Mi dan39743)  

MATHEMATICS

On sufficient conditions for optimality for multisheeted fields of extremals

V. V. Velichenko

Moscow Institute of Physics and Technology

Full text: PDF file (643 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.3 : 62-50
Presented: L. S. Pontryagin
Received: 15.09.1975

Citation: V. V. Velichenko, “On sufficient conditions for optimality for multisheeted fields of extremals”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 757–760

Citation in format AMSBIB
\Bibitem{Vel76}
\by V.~V.~Velichenko
\paper On sufficient conditions for optimality for multisheeted fields of extremals
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 757--760
\mathnet{http://mi.mathnet.ru/dan39743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0405209}
\zmath{https://zbmath.org/?q=an:0337.49010}


Linking options:
  • http://mi.mathnet.ru/eng/dan39743
  • http://mi.mathnet.ru/eng/dan/v226/i4/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019